# SDR SWAA2023032017910

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 51,910 hours, 30,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERHEAD EMERGENCY LIGHT AT ROW 9ABC AND 12ABC INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK AT LOCATION M1670; OPS CHECK OF L/H OVERHEAD EMERGENCY LIGHTS AT ROW 9ABC AND 12ABC GOOD. PER AMM 33-41-06
